MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number V1840200
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunctions, one device was returned and the other malfunction only returned product packaging and label, but no actual device.The company is still investigating the issue at this time.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two (2) malfunction.A review of the reported information indicated that model v1840200 pta balloon dilatation catheter allegedly experienced a deflation issue.This information was received from various sources.The two malfunctions involved patients with no known impact to the patient.One patient was an (b)(6) year-old male and the other was a (b)(6) year-old female, weights not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the two malfunctions, and lot history reviews were performed.For the reported malfunctions, one device was returned and the other malfunction only returned product packaging and label, but no actual device.Deflation issue was not identified for either malfunction.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes two (2) malfunction.A review of the reported information indicated that model v1840200 pta balloon dilatation catheter allegedly experienced a deflation issue.This information was received from various sources.The two malfunctions involved patients with no known impact to the patient.One patient was an 83 year-old male and the other was a 53 year-old female, weights not provided.

Brand Name
VASCUTRAK PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8824314
Report Number2020394-2019-01844
Device Sequence Number14088558
Product Code PNO
UDI-Device Identifier00801741061592
UDI-Public(01)00801741061592
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV1840200
Device Catalogue NumberV1840200
Device Lot NumberGFCZ2833, GFDP1455
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/17/2019
Patient Sequence Number1